# SDR USAA2013071100024

- Difficulty date: June 22, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068400000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 222CF BETWEEN FR12 TO FR16 AND BETWEEN Y254 TO -Y1732.  REPLACED FLOOR PANEL 222CF IAW SRM 53-12-00, FIG 206 AND IRM 9701, REV G.
